Alert archive / Texas / River Flood Warnings in 2016
River Flood Warning 85, NWS Fort Worth, TX
NWS Fort Worth, TX issued this river flood warning at Apr 30, 2016, 9:36 PM CDT for Leon County, Robertson County, Texas. It took effect at May 1, 2016, 1:00 PM CDT. It was in force for 34 hr.
The area
The outline as issued.
The facts
- Issued
- Apr 30, 2016, 9:36 PM CDT (02:36 UTC)
- In effect from
- May 1, 2016, 1:00 PM CDT
- Expired
- May 2, 2016, 10:36 PM CDT
- In force
- 34 hr
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Leon County, TX, Robertson County, TX
The radar
The Ft Hood radar (KGRK), 116 km from the middle of the area, began a volume at 02:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Navasota River near Easterly (EAST2). The gauge peaked at 19.05 ft at May 1, 2016, 10:00 PM CDT.
- Action stage
- 17 ft
- Minor stage
- 19 ft
- Moderate stage
- 23 ft
- Major stage
- 26 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 08110500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
150 WGUS44 KFWD 010236 FLWFWD BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE FORT WORTH TX 936 PM CDT SAT APR 30 2016 ...The National Weather Service in Fort Worth has issued a Flood Warning for the following areas in Texas... Navasota River Near Easterly Affecting Leon and Robertson Counties PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive cars through flooded areas. Caution is urged when walking near riverbanks. Stay tuned to NOAA All Hazards Radio for the latest river forecasts. && TXC289-395-011436- /O.NEW.KFWD.FL.W.0085.160501T1800Z-160503T0336Z/ /EAST2.1.ER.160501T1800Z.160502T0000Z.160502T1536Z.NO/ 936 PM CDT SAT APR 30 2016 The National Weather Service in Fort Worth has issued a * Flood Warning for The Navasota River Near Easterly. * from Sunday afternoon to Monday evening...Or until the warning is cancelled. * At 0900 PM Saturday the stage was 16.96 feet. * Flood stage is 19.0 feet. * Minor flooding is forecast. * Forecast...The river should rise above flood stage by Sunday afternoon and continue to rise to a crest near 19 feet by Sunday evening. The river should fall below flood stage by late Monday morning. * At 19 feet, Minor lowland flooding will occur from below Easterly to below Highway 21. Cattle in the flood plain could be affected. && LAT...LON 3132 9638 3102 9631 3105 9619 3132 9626 $$
6 follow-up statements
579 WGUS84 KFWD 011501 FLSFWD FLOOD STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 1001 AM CDT SUN MAY 1 2016 ...The Flood Warning continues for the following areas in Texas... Navasota River Near Easterly Affecting Leon and Robertson Counties PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive cars through flooded areas. Caution is urged when walking near riverbanks. Stay tuned to NOAA All Hazards Radio for the latest river forecasts. && TXC289-395-020301- /O.EXT.KFWD.FL.W.0085.160501T2024Z-160503T0447Z/ /EAST2.1.ER.160501T2024Z.160502T0600Z.160502T1647Z.NO/ 1001 AM CDT SUN MAY 1 2016 The Flood Warning continues for The Navasota River Near Easterly. * At 0900 AM Sunday the stage was 18.49 feet. * Flood stage is 19 feet. * Minor flooding is forecast. * Forecast...The river is expected to rise above flood stage by Sunday afternoon and crest near 19 feet by Monday after midnight. The river should fall below flood stage by late Monday morning. * At 19 feet, Minor lowland flooding will occur from below Easterly to below Highway 21. Cattle in the flood plain could be affected. && LAT...LON 3132 9638 3102 9631 3105 9619 3132 9626 $$
334 WGUS84 KFWD 011917 FLSFWD FLOOD STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 217 PM CDT SUN MAY 1 2016 ...The Flood Warning continues for the following areas in Texas... Navasota River Near Easterly Affecting Leon and Robertson Counties PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive cars through flooded areas. Caution is urged when walking near riverbanks. Stay tuned to NOAA All Hazards Radio for the latest river forecasts. && TXC289-395-020717- /O.EXT.KFWD.FL.W.0085.160501T2208Z-160503T0325Z/ /EAST2.1.ER.160501T2208Z.160502T0600Z.160502T1525Z.NO/ 217 PM CDT SUN MAY 1 2016 The Flood Warning continues for The Navasota River Near Easterly. * At 0200 PM Sunday the stage was 18.83 feet. * Flood stage is 19 feet. * Minor flooding is forecast. * Forecast...The river is expected to rise above flood stage by late Sunday afternoon and crest near 20 feet by Monday after midnight. The river should fall below flood stage by late Monday morning. && LAT...LON 3132 9638 3102 9631 3105 9619 3132 9626 $$
018 WGUS84 KFWD 012045 FLSFWD FLOOD STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 345 PM CDT SUN MAY 1 2016 ...The Flood Warning continues for the following areas in Texas... Navasota River Near Easterly Affecting Leon and Robertson Counties PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive cars through flooded areas. Caution is urged when walking near riverbanks. Stay tuned to NOAA All Hazards Radio for the latest river forecasts. && TXC289-395-020845- /O.EXT.KFWD.FL.W.0085.160501T2215Z-160503T0224Z/ /EAST2.1.ER.160501T2215Z.160502T0600Z.160502T1424Z.NO/ 345 PM CDT SUN MAY 1 2016 The Flood Warning continues for The Navasota River Near Easterly. * At 0300 PM Sunday the stage was 18.87 feet. * Flood stage is 19 feet. * Minor flooding is forecast. * Forecast...The river is expected to rise above flood stage by late Sunday afternoon and crest near 20 feet by Monday after midnight. The river should fall below flood stage by Monday morning. && LAT...LON 3132 9638 3102 9631 3105 9619 3132 9626 $$
747 WGUS84 KFWD 020109 FLSFWD FLOOD STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 809 PM CDT SUN MAY 1 2016 ...The Flood Warning continues for the following areas in Texas... Navasota River Near Easterly Affecting Leon and Robertson Counties PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive cars through flooded areas. Caution is urged when walking near riverbanks. Stay tuned to NOAA All Hazards Radio for the latest river forecasts. && TXC289-395-021309- /O.EXT.KFWD.FL.W.0085.000000T0000Z-160503T0112Z/ /EAST2.1.ER.160502T0017Z.160502T0600Z.160502T1312Z.NO/ 809 PM CDT SUN MAY 1 2016 The Flood Warning continues for The Navasota River Near Easterly. * At 0700 PM Sunday the stage was 18.99 feet. * Flood stage is 19 feet. * Minor flooding is forecast. * Forecast...The river is expected to rise above flood stage by Sunday evening and crest near 19.2 feet by Monday after midnight. The river should fall below flood stage by Monday morning. && LAT...LON 3132 9638 3102 9631 3105 9619 3132 9626 $$
269 WGUS84 KFWD 020726 FLSFWD FLOOD STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 226 AM CDT MON MAY 2 2016 ...The Flood Warning continues for the following areas in Texas... Navasota River Near Easterly Affecting Leon and Robertson Counties PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive cars through flooded areas. Caution is urged when walking near riverbanks. Stay tuned to NOAA All Hazards Radio for the latest river forecasts. && TXC289-395-021900- /O.EXT.KFWD.FL.W.0085.000000T0000Z-160502T1900Z/ /EAST2.1.ER.160502T0015Z.160502T0430Z.160502T0700Z.NO/ 226 AM CDT MON MAY 2 2016 The Flood Warning continues for The Navasota River Near Easterly. * At 0200 AM Monday the stage was 19.00 feet. * Flood stage is 19 feet. * Minor flooding is occurring and is forecast to end early this morning. * Forecast...The river has crested and will continue to recede and fall below flood stage early this morning. * At 19 feet, Minor lowland flooding will occur from below Easterly to below Highway 21. Cattle in the flood plain could be affected. && LAT...LON 3132 9638 3102 9631 3105 9619 3132 9626 $$
046 WGUS84 KFWD 021422 FLSFWD FLOOD STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 922 AM CDT MON MAY 2 2016 ...The Flood Warning is cancelled for the following areas in Texas... Navasota River Near Easterly Affecting Leon and Robertson Counties PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive cars through flooded areas. Caution is urged when walking near riverbanks. Stay tuned to NOAA All Hazards Radio for the latest river forecasts. && TXC289-395-021452- /O.CAN.KFWD.FL.W.0085.000000T0000Z-160502T1900Z/ /EAST2.1.ER.160502T0015Z.160502T0430Z.160502T0700Z.NO/ 922 AM CDT MON MAY 2 2016 The Flood Warning is cancelled for The Navasota River Near Easterly. * At 0900 AM Monday the stage was 18.80 feet. * Flood stage is 19 feet. * Fell below flood stage at 2 AM Monday. * Forecast...The river will continue to fall to near 16 feet by Tuesday morning. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this river flood warning went out at Apr 30, 8:33 PM CDT, 1 hour 3 minutes earlier.
Area forecast discussion, Apr 30, 8:33 PM CDT, 1 hour 3 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 833 PM CDT SAT APR 30 2016 .UPDATE... EVENING SURFACE ANALYSIS SHOWS COOLER DRIER AIR NOW STARTING TO FILTER INTO NORTH TEXAS. THIS SHOULD CONTINUE THROUGH THE OVERNIGHT HOURS WITH LIGHT NORTHERLY WINDS AND MOSTLY CLEAR SKIES. RECENT HEAVY RAINFALL HAS LED TO WET GROUNDS ACROSS MUCH OF THE AREA AND THERE IS SOME POTENTIAL FOR PATCHY FOG ESPECIALLY WHERE WINDS GO CALM...BUT THINK WIDESPREAD FOG IS UNLIKELY GIVEN THE DRIER AIR MOVING IN AND WIND SPEEDS THAT SHOULD STAY AROUND 5 KT THROUGH THE OVERNIGHT HOURS. NO MAJOR CHANGES TO THE FORECAST AT THIS TIME OTHER THAN TO TWEAK HOURLY TEMPERATURES AND LOWER THE AREAL COVERAGE OF FOG OVERNIGHT. DUNN && .AVIATION... /ISSUED 633 PM CDT SAT APR 30 2016/ VFR CONDITIONS SHOULD PREVAIL AT TALL TAF SITES THROUGH THE OVERNIGHT HOURS WITH LIGHT NORTHERLY WINDS. DRIER AIR HAS TAKEN HOLD OF THE REGION IN THE WAKE OF THE WEAK COLD FRONT THAT PUSHED THROUGH THE AREA LAST NIGHT AND EARLY THIS MORNING. THIS FRONTAL BOUNDARY WILL REMAIN STALLED ACROSS CENTRAL TEXAS WITH ABUNDANT MOISTURE IN PLACE TO ITS SOUTH. MVFR CIGS WILL BE POSSIBLE ALONG AND SOUTH OF THIS FRONTAL BOUNDARY ON SUNDAY MORNING...WHICH MAY MANAGE TO CREEP NORTHWARD INTO THE WACO TAF SITE. HAVE INCLUDED THIS POTENTIAL WITH A TEMPO GROUP FOR NOW WITH RELATIVELY LOW CONFIDENCE OF OCCURRENCE. WHERE WINDS BECOME LIGHT TONIGHT...SOME PATCHY GROUND FOG WILL BE POSSIBLE...BUT DO NOT EXPECT IMPACTS TO VSBYS AT ANY OF THE TAF SITES TONIGHT OR SUNDAY MORNING. NORTHEAST WINDS WILL INCREASE TO 10 TO 20 KTS LATE SUNDAY MORNING AND PERSIST THROUGH THE AFTERNOON HOURS. ANOTHER UPPER-LEVEL DISTURBANCE WILL RESULT IN SCATTERED SHOWERS AND STORMS AFTER MIDNIGHT ON MONDAY MORNING...WHICH REMAINS OUTSIDE OF THE FORECAST PERIOD AT THIS TIME. RAIN AND POSSIBLY A MENTION OF THUNDER WILL NEED TO BE INCLUDED IN SUBSEQUENT TAF PACKAGES. STALLEY && .PREV DISCUSSION... /ISSUED 304 PM CDT SAT APR 30 2016/ LOW LEVEL DRY AIR CONTINUES ADVECTING INTO THE AREA BEHIND A COLD FRONT NOW ENTERING CENTRAL AND SOUTHEAST TEXAS THIS AFTERNOON. IN ADDITION...THE UPPER DISTURBANCE RESPONSIBLE FOR FRIDAY/S CONVECTIVE OUTBREAK CONTINUES LIFTING NORTH AWAY FROM NORTH TEXAS. SUBSIDENCE ACROSS THE AREA IS HELPING TO BREAK OUT THE STRATUS THAT/S BEEN AROUND ALL DAY. CLEARING SKIES...LIGHT NORTH WINDS AND SOME WET SOILS AROUND MAY LEND TO SOME PATCHY FOG...ESPECIALLY ACROSS THE SOUTHEAST HALF OF THE AREA WHERE HEAVIER RAINS FELL. LOWS WILL RANGE FROM THE LOWER 50S NORTHWEST TO THE LOWER 60S SOUTHEAST. A BROAD LONGWAVE TROUGH REMAINS PREVALENT OVER THE CENTRAL AND WESTERN CONUS. ANOTHER UPPER LOW NOW OVER LAS VEGAS NV IS LITERALLY ROTATING IN A FUJIWARA FASHION WITH THE OLD LOW NOW MOVING NORTH OVER NEBRASKA...ALL WITHIN THE BROADER LONG WAVE TROUGH. THE SYSTEM OVER LAS VEGAS WILL BEGIN TO TURN EAST AND MOVE ACROSS ARIZONA/NEW MEXICO TONIGHT AND SUNDAY MORNING. MEANWHILE AT THE SURFACE...A SECONDARY COLD FRONT WILL MOVE SOUTH-SOUTHEAST INTO TEXAS DURING THE AFTERNOON HOURS. THERE SHOULD BE ENOUGH MOISTURE ACROSS OUR CENTRAL TEXAS COUNTIES AND AHEAD OF THE SECONDARY COLD FRONT FOR A LOW CHANCE FOR SOME STRONG-SEVERE STORMS SOUTHEAST OF GATESVILLE TO ATHENS LINE LATE IN THE DAY SUNDAY. HAIL...DOWNBURST WINDS AND FREQUENT LIGHTNING WOULD BE THE MAIN HAZARDS SUNDAY AFTERNOON ACROSS CENTRAL TEXAS WHERE HIGHS WARM INTO THE LOWER 80S WITH AMPLE INSTABILITY AND DEEP LAYER SHEAR PRESENT. THE COLD FRONT WILL CLEAR THE CWA LATER SUNDAY NIGHT AND EARLY MONDAY...AS ISENTROPIC ASCENT AND LAPSE RATES INCREASE SOMEWHAT ABOVE THE FRONTAL INVERSION. THE ENTIRE CWA WILL BE WITHIN THE LOW LEVEL COOL SECTOR...SO ANY STRONG STORMS WILL LIKELY BE ELEVATED WITH THE MAIN THREATS BEING SMALL HAIL...FREQUENT LIGHTNING AND BRIEF HEAVY DOWNPOURS. AT THIS TIME IT DOES NOT APPEAR RAINFALL AMOUNTS WARRANT ANY FLOOD WATCHES EAST OF I-35...BUT ADDITIONAL AMOUNTS WILL LIKELY EXACERBATE ONGOING RIVER FLOODING ISSUES ON THE BRAZOS/TRINITY/AND SABINE RIVER BASINS. LOWS MONDAY MORNING WILL BE MOSTLY IN THE 50S WITH HIGHS WARMING INTO THE 60S NORTHWEST AND THE LOWER 70S SOUTHEAST. AS THIS SECOND UPPER LOW LIFTS ACROSS THE AREA MONDAY AND MONDAY EVENING...BETTER RAIN CHANCES WILL BE SOUTH OF I-20 WHERE COLUMN MOISTURE WILL BE A LITTLE RICHER. LOW CHANCES WILL LINGER ACROSS CENTRAL TEXAS MONDAY EVENING...BEFORE SUBSIDENCE MOVES IN WITH THE DEPARTURE OF THIS NEXT SYSTEM. THE CURRENT AND PROGRESSIVE PATTERN ALOFT FINALLY APPEARS TO BECOME MORE AMPLIFIED THE REST OF THIS COMING WEEK. A FULL LATITUDE UPPER RIDGE WILL SLOWLY MOVE EAST FROM THE ROCKIES AND OVER THE PLAINS WITH A DRY AND SEASONABLE WEEK AHEAD. THIS IS GOOD NEWS FOR THE SOUTHERN AND EASTERN AREAS THAT NEED TIME TO DRY OUT FROM RECENT HEAVY RAINS. MEDIUM RANGE MODELS DO SHOW ANOTHER STRONG SYSTEM ARRIVING LATER NEXT WEEKEND AND INTO EARLY PART OF THE WEEK OF MAY 7TH. MANY DETAILS STILL NEED TO BE RESOLVED REGARDING THIS SYSTEM...AS MODELS USUALLY STRUGGLE MIGHTILY WITH TRACK...TIMING...MOISTURE AND INSTABILITY BEYOND 120 HOURS OF THE FORECAST. WE HAVE PLENTY OF TIME TO RECOVER HERE AND GET MORE DATA INTO MODELS FOR THE TIME BEING WITH DRY WEATHER EXPECTED AFTER MONDAY AND MUCH OF THE WEEK. 05/ && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH 58 75 59 69 55 / 5 5 60 30 5 WACO 59 77 58 71 56 / 5 20 60 30 10 PARIS 57 76 56 70 54 / 10 5 60 20 5 DENTON 54 74 55 68 52 / 0 5 50 30 5 MCKINNEY 56 75 56 68 53 / 5 5 60 30 5 DALLAS 59 76 59 70 56 / 5 5 60 30 5 TERRELL 58 77 58 71 55 / 5 10 60 40 10 CORSICANA 60 78 60 72 56 / 10 20 60 40 10 TEMPLE 61 78 60 72 56 / 10 20 60 40 20 MINERAL WELLS 54 73 55 69 51 / 5 10 50 30 5 && .FWD WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Apr 30, 3:15 PM CDT, 6 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FORT WORTH TX 315 PM CDT SAT APR 30 2016 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-011130- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 315 PM CDT SAT APR 30 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL TEXAS. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THE NEXT STORM SYSTEM WILL APPROACH LATE IN THE WEEKEND...WITH THUNDERSTORM CHANCES RETURNING TO THE REGION SUNDAY AND SUNDAY NIGHT AND CONTINUING THROUGH MONDAY NIGHT. SOME STORMS MAY BE STRONG TO POSSIBLY SEVERE...ESPECIALLY LATE SUNDAY AND SUNDAY EVENING...WITH LARGE HAIL AND DAMAGING WINDS THE MAIN THREAT. WIDESPREAD SEVERE WEATHER IS NOT EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
Nearby
River Flood Warnings in Texas, 2016Every river flood warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.